# SDR SWAA2017091216258

- Difficulty date: August 15, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 66,169 hours, 39,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 14181301
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BS 303, STRINGER 4L. R & R THE INTERCOSTAL IAW SRM AND DWG.
